Unwanted 72 and delay of menses

Unwanted 72 and delay of menses

Question (Posted on :  09 Feb 2010 )


i had unwanted 72 before last month i.e. December 2009 last. Next month my period came bit early then usual. Then last month did not took Unwanted 72 but this time around my MC is delayed by already 4 days. Kindly suggest is it due to side effect of Unwanted 72.

Doctor's Response (Posted on : 09 Feb 2010 )


Yes. Unwanted 72 is an emergency contraceptive and it can delay or advance your next menses to some days. It is not a good to use Unwanted 72 regularly every other month as it can have side effects. Consider OC pills or other form of regular contraception.


 Indicators Information

Locked-in syndrome is a rare neurological disorder caused by complete paralysis of the voluntary muscles in a body except for the eye muscles.

The indications for the Locked-in synd...More

Anthrax is an acute bacterial disease. Most forms of the disease are lethal and can affect both humans as well as animals. Indications of anthrax infection depend upon how the person gets the inf...More

Thrush is a yeast infection of the mucus membrane lining of the mouth and the tongue. It is caused by a form of fungus Candida and hence is also known as Candidiasis. Thrush is commonly seen in inf...More


 e-Consult   


 Sponsored Products

  Health Info

  Find a Doctor